# SDR SWAA2021072785284

- Difficulty date: June 17, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E WIGGLE PANEL I/B FWD STRUTS UPPER SUPPRT HAS 2EA ELONGATED HOLES ; / [01] STRIPPED FINISH FROM BOTTOM WING SKIN IN AREA OFWIGGLE PANEL PER BOEING SOPM 20-30-02.; [02] REMOVED WIGGLE PLATE AS PER B737-700 SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW WIGGLE PLATE AS PER B737-700 SRM 51-40-05-0G-0.; [04] VERIFIES WORK PERFORMED; [05] OK TO TREAT; PRIME AND TOP COAT HOLES; [06] OK TO TREAT; PRIME AND TOP COAT WING SURFACE AREA; [07] APPLIED ALODINE; PRIMER; AND TOPCOAT TO HOLES AND WING SKIN AS PER B737-700 SRM 51-20-01-0G-0.; [08] VERIFIED WORK PERFORMED; [09] OK TO INSTALL; [10] INSTALLED NEW WIGGLE PLATE AS PER B737-700 SRM 51-40-02-0G-0.; [11] REPLACED WIGGLE PLATE AT L/W FIXED T/E WIGGLE PANEL I/B FWD STRUTS UPPER SUPPORT AS PER B737-700 SRM 51-40-02-0G-0.; [12] VERIFIED WORK PERFORMED
